# SDR LR7A2021011402763

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuelage
- Part time: 39,575 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND CORROSION ON WL 200 LONGERON SUPPORT CHANNEL ABOVE MLG WELL, FS 529, LBL 62-84.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70 NR 1000327404.
